# SDR ASAA2017012419549

- Difficulty date: January 24, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 10,887 hours, 3,539 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Failed
- Location: L2 Window
- Part time: 10,915 hours, 3,546 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE ALTITUDE FL340,  THE LEFT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED, AFTER COMPLYING WITH THE OVERHEAT QRH PROCEDURE, THE LIGHT REMAINED EXTINGUISHED. ACFT GROUNDED.  MOVED TAP FROM NR 1 TO 2 IAW AMM 30-41-21-000-801. REMOVED AND REPLACED THE CAPTAIN'S NR 2 SLIDING WINDOW IAW AMM 56-12-11. ADJUSTED THE WINDOW IAW AMM 56-12-11. OPS CHECKED GOOD.
